# SDR CA001012012

- Difficulty date: September 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 21,418 hours
- Engine: Ge CT581401
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: O-Ring
- Condition: Leaking
- Location: Input Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE HAD 5 CASES OF UNACCEPTABLE GREASE LEAKAGE RATES FROM THE INPUT COUPLINGS.WHEN THE COUPLINGS WERE DISASSEMBLED THE O-RING P/N M83248-1-132 WAS FOUND TO BE EITHER FLAT OR DETERIORATED. ACRO (LANGLEY) TOLD ME THAT THEY DID A HARDNESS TEST ON THEIR BATCH OF O-RINGS AND FOUND THAT THEY FAILED. ATTACHED TO THIS REPORT YOU WIL FIND A COPY OF THE LOT NUMBER OF THE O-RINGS IN QUESTION.
